Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Laura4

Cortisone Injections

Recommended Posts

Hi - I was wondering if anyone knew of a way to get rid of indentations from cortisone shots. I got a cortisone injection last November because I had an allergic reaction to an antibiotic I was on.

After a monnth- I noticed a dent --like black and blue--I had no clue what it was from, until I did some research and realized it was from the shot.

When I went back mt dermatologist said it sometimes happens and that it would go away. Its been 8 months and I still have it.

Can anyone relate? Does anyone think it will go away? I personally do not think it will and I am so upset. He never warned me of the side effects and plus I think he gave me to high of a dose.

Any suggestions? I am thinking of going back to him this week (after almost 6 months that I have not been to him) and demanding he do something to help --if he refuses I am definately suing him --for my expenses when I go somewhere else.

Anybody have any information to share?

Share this post


Link to post
Share on other sites

Sorry to hear about that. Your doctor should have known about the side affects and at least given you the chance to either deal with the reaction or take the shot. When is the last time you spoke with him?

How big and deep is the indent? I take it the edges are not sharp?

If the edges are smooth and gradual saline injections may be your answer.

Colin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×